Doubly stochastic measures with prescribed support. (English) Zbl 0364.60019


60B05 Probability measures on topological spaces
28A35 Measures and integrals in product spaces
60G99 Stochastic processes
Full Text: DOI


[1] Birkhoff, G.: Lattice Theory. Amer. Math. Colloq. Publ. 25, New York 1940 · Zbl 0063.00402
[2] Brown, J. R., Approximation Theorems for Markov Operators, Pacific J. Math., 16, 13-23 (1966) · Zbl 0139.34702
[3] Diego, H.; Germani, H., Extreme Measures with Prescribed Marginals, J. Combinatorial Theory, 13, 353-366 (1972) · Zbl 0255.60007
[4] Douglas, R. G., On extreme Measures and Subspace Density, Michigan Math. J., 11, 243-246 (1964) · Zbl 0121.33102
[5] Hardy, G. H., Divergent Series (1964), London: Oxford Univ. Press, London · Zbl 0032.05801
[6] Lindenstrauss, J., A Remark on Extreme Doubly Stochastic Measures, Amer. Math. Monthly., 72, 379-382 (1965) · Zbl 0152.24404
[7] Mirsky, L., Results and Problems in the Theory of Doubly Stochastic Matrices, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 1, 319-334 (1963) · Zbl 0109.36102
[8] Rota, G.-C; Harper, Matching Theory, an Introduction, Advances Probability, 1, 171-215 (1971) · Zbl 0234.05001
[9] Vitale, R. A.; Pipkin, A. C., Conditions on the Regression Function When Both Variables Are Uniformly Distributed, Ann. Probability, 4, 869-873 (1976) · Zbl 0343.62054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.